| Model Number |
500001002501 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server user had a biometric identifier login issue.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 10-apr-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user had login issues.A technical support specialist (tss) completed the biometric identifier upgrade for the listed devices.The tss then dialed into the server and ran queries to review authentication events for the affected users, confirming successful login attempts.The customer was contacted and informed of the findings.User authentication was verified, resolving the issue.The system functioned as intended after the technical support specialist troubleshot the device.